# SDR USAABB97102

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 2910 · Hydraulic System, Main
- Part: B Nut
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT FL 44 - EN ROUTE SFO/BWI, CREW NOTED DECREASE IN HYDRAULIC FLUID QUANTITY IN THE RIGHT SYSTEM.  CREW ALSO NOTED FLUID LEAK ON RIGHT WING NEAR THE SPOILER.  CREW CONTINUED FLIGHT UNTIL THE CENTER SYSTEM BEGAN TO SHOW A DECREASE IN HYDRAULIC QUANTITY ALSO.  FLIGHT DIVERTED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE SUPPLY LINE B-NUT TO THE NR 9 FLIGHT SPOILER LOOSE AND TIGHTENED IT.  (X)
